Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers PREFFERED PLUS PRODUCTS. Products

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers PREFFERED PLUS PRODUCTS. Products

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers PREFFERED PLUS PRODUCTS. Products

SKU NUMBER: 120501.The Mininimum EXP date on product: 1year.TITLE DESCRIPTION: Acetaminophen Caplets Extra Strength 500 Mg -100’S.MANUFACTURER:PREFERED PLUS PRODUCTS.PRODUCT DESCRIPTION:For temporary relief of minor aches and pains associated with headache, muscular aches, backache, minor arthritis pain, common cold, toothache, menstrual cramps, and for the reduction of fever.INGREDIENTS:Active Ingredients: Per Caplet: Acetaminophen 500 mg.Inactive Ingredients: Cellulose; Corn Starch; FD&C Red No. 40; Hydroxypropyl Methylcellulose; Magnesium Stearate; Polyethylene Glycol; Sodium Starch Glycolate.SUGGESTED USE:Adults: 2 caplets every 4 to 6 hours as needed. Do not exceed 8 caplets in 24 hours, or as directed by a doctor. Children under 12 years of age: Do not use this adult Extra Strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of TYLENOL and could cause serious health problems.CAUTION:Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do Not Use: with any other product containing acetaminophen, for more than 10 days for pain unless directed by a doctor, for more than 3 days for fever unless directed by a doctor. Stop Using and Ask a Doctor If: symptoms do not improve, new symptoms occur, pain or fever persists or gets worse, redness or swelling is present. Do not exceed recommended dose. Keep this and all drugs out of the reach of children. In case of accidental overdose, get medical help or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. ABC_Pharmacy_Wholesale terms and conditionsThe best way to a healthy life is to

Read More Acetaminophen Caplets Extra Strength 500 Mg -100’S

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers PREFFERED PLUS PRODUCTS. Products

SKU NUMBER: 110155.The Mininimum EXP date on product: 1year.TITLE DESCRIPTION: Acetaminophen Tablets Regular Strength 325 Mg -100’S.MANUFACTURER:PREFFERED PLUS PRODUCTS.INDICATIONS:Temporarily relieves minor aches and pains due to headache, backache, the common cold, menstrual cramps, muscular aches, arthritis, toothache.Reduces fever.INGREDIENTS:Active Ingredients: Each tablet contains: Acetaminophen 325mg (Pain reliever/Fever reducer).Inactive Ingredients: Cellulose, Corn Starch, Magnesium Stearate, Sodium Starch Glycolate.SUGGESTED USE:Adults and Children 12 years and older: Take two tablets every 4 to 6 hours. Do not take more than 12 tablets in any 24 hours Children 6-11 years: take 1 tablet every 4 to 6 hours as needed. Do not take more than 5 tablets in 24 hours. Children under 6 years: Do not use this adult Regular Strength product in children under 6 years of age; this will provide more than the recommended dose (overdose) of Tylenol and could cause serious health problems.CAUTION:Alcohol Warning: If you consume 3 or more alcohol drinks every day, ask your doctor whether you should take acetaminophen or other pain reliever/fever reducers. Acetaminophen may cause liver damage.Do not use with any other product containing acetaminophen.Stop use and ask a doctor if:new symptoms occur.redness or swelling is present.pain gets worse or lasts for more than 10 days.fever gets worse or lasts for more than 3 days.If pregnant or breast-feeding, ask a health professional before use.Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.Do not use if carton is opened or printed red neck wrap or printed foil inner seal is broken.ABC_Pharmacy_Wholesale terms and conditionsThe best way to a healthy life is to SAVE BIG!!! Your bid is a binding agreement to buy: Please E-MAIL us with any

Read More Acetaminophen Tablets Regular Strength 325 Mg -100’S

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers PREFFERED PLUS PRODUCTS. Products

SKU=642207The Mininimum EXP date on product:1 yearMANUFACTURER:PREFFERED PLUS PRODUCTS.INDICATIONS:Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, common cold, muscular aches, and minor pain of arthritis. Temporarily reduces fever.INGREDIENTS:Active Ingredients:In each tablet Ibuprofen 200 mg.Inactive Ingredients:Acetylated monoglyceride, beeswax and/or carnauba wax, croscarmellose sodium, iron oxides, lecithin, methylparaben, microcrystalline cellulose, pharmaceutical glaze, povidone, propylparaben, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, starch, stearic acid, sucrose, titanium dioxide.DIRECTIONS:do not take more than directedadults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persistif pain or fever does not respond to 1 tablet, 2 tablets may be useddo not exceed 6 tablets in 24 hours, unless directed by a doctor the smallest effective dose should be usedchildren under 12 years: ask a doctor.WARNINGS:Allergy alert: Ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), and shock. Stomach bleeding warning: Taking more than recommended may cause stomach bleeding.Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding.Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Read More Ibuprofen Tablets 200Mg – 100’S

Health & Personal Care Health Care Ibuprofen Non-Aspirin Pain Relievers PREFFERED PLUS PRODUCTS. Products

Aspirin Health & Personal Care Health Care Pain Relievers PREFFERED PLUS PRODUCTS. Products

Aspirin Health & Personal Care Health Care Pain Relievers PREFFERED PLUS PRODUCTS. Products

Aspirin Health & Personal Care Health Care Pain Relievers PREFFERED PLUS PRODUCTS. Products

SKU NUMBER: 28738.The Mininimum EXP date on product:1year.DESCRIPTION: Heating Pad Dry.MANUFACTURER:PREFFERED PLUS PRODUCTS.INDICATIONS:Wet proof construction. Removable hand washable cloth cover and rotary switch, 3 automatically controlled heat settings (low, medium and high). Heat Therapy for relief of pain and muscle stiffness. DIRECTIONS:SEE PACKAGE FOR DETAILS.

Read More Heating Pad Dry

Health & Personal Care Health Care Heating Pads Hot & Cold Therapies Pain Relievers PREFFERED PLUS PRODUCTS. Products

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers PREFFERED PLUS PRODUCTS. Products